# SDR USAASB09015

- Difficulty date: February 2, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL280, EN ROUTE FROM PBI TO PHL, AIRCRAFT LOST AUTO PRESSURIZATION.  STANDBY MODE ALSO FAILED.  MANUAL MODE WAS NOT HOLDING PRESSURE, ONLY IN DC MODE.  FLIGHT DESCENDED TO 10,000 FEET TO STABILIZE SYSTEM.  FLIGHT CONTINUED ONTO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED CABIN LEAK RATE CHECK PER JOB CARD J321-30-00.  ACCOMPLISHED SYSTEM TEST PER MM 21-31-00-715-001.  CHECK'S GOOD.  AIRCRAFT OK FOR SERVICE.
